Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Brown spotting. Took provera, brown discharge, bleeding after intercourse, symptoms suddenly stopped. Causes?

Hi, I have had brown spotting for the last couple of months...went to my obgyn and he gave me a prescription for provera so I took it all and had a normal period in october......started the whole brown discharge again and bleeding every time I had sexual intercourse......then like 9 days ago everything just stopped....My husband and I have not used any birth control ....what could this mean????
Asked On : Mon, 3 Dec 2012
Answers:  0 Views:  43 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor